# SDR SCNA20160904142

- Difficulty date: September 4, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N716SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30629
- Aircraft time: 40,826 hours, 22,050 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK R1 WINDOW FRAME, O/B UPPER CORNER OF WINDOW PANE CUTOUT, CRACK IN FRAME ON INNER EDGE TO AFT FACE, .100 X .100.  VERIFIED BY NDT INDP.  REPAIRED IAW SB.
